John Goodrick
John Goodrick
Associate Professor of Mathematics, Universidad de los Andes, Bogotá
Verified email at uniandes.edu.co - Homepage
Title
Cited by
Cited by
Year
Dp-minimality: basic facts and examples
A Dolich, J Goodrick, D Lippel
Notre Dame Journal of Formal Logic 52 (3), 267-288, 2011
712011
Strong theories of ordered abelian groups
A Dolich, J Goodrick
Fundamenta Mathematicae, 2015
332015
A monotonicity theorem for dp-minimal densely ordered groups
J Goodrick
The Journal of Symbolic Logic, 221-238, 2010
322010
Groupoids, covers, and 3-uniqueness in stable theories
J Goodrick, A Kolesnikov
The Journal of Symbolic Logic, 905-929, 2010
242010
Homology groups of types in model theory and the computation of H_2(p)
J Goodrick, B Kim, A Kolesnikov
The Journal of Symbolic Logic 78 (4), 1086-1114, 2013
23*2013
Amalgamation functors and boundary properties in simple theories
J Goodrick, B Kim, A Kolesnikov
Israel Journal of Mathematics 193 (1), 169-207, 2013
182013
Amalgamation functors and homology groups in model theory
J Goodrick, B Kim, A Kolesnikov
Proceedings of the ICM 2014 2, 2014
152014
Parametric Presburger arithmetic: logic, combinatorics, and quasi-polynomial behavior
T Bogart, J Goodrick, K Woods
Discrete Analysis, 2016
102016
Homology groups of types in stable theories and the Hurewicz correspondence
J Goodrick, B Kim, A Kolesnikov
Annals of Pure and Applied Logic, 2017
92017
Type-amalgamation properties and polygroupoids in stable theories
J Goodrick, B Kim, A Kolesnikov
Journal of Mathematical Logic 15 (1), 2015
92015
When are elementarily bi-embeddable structures isomorphic
J Goodrick
Ph. D. thesis under Thomas Scanlon at UC Berkeley, 2007
9*2007
Abelian groups as aec’s
J Baldwin, W Calvert, J Goodrick, A Villaveces, A Walczak-Typke
preprint 200, 2007
72007
A characterization of strongly dependent ordered Abelian groups
A Dolich, J Goodrick
Revista Colombiana de Matemáticas 52 (2), 139-159, 2018
52018
The Schroder-Bernstein property for a-saturated models
J Goodrick, MC Laskowski
Proceedings of the American Mathematical Society 142 (3), 1013-1023, 2014
42014
Parametric Presburger arithmetic: complexity of counting and quantifier elimination
T Bogart, J Goodrick, D Nguyen, K Woods
Mathematical Logic Quarterly 65 (2), 237-250, 2019
32019
Periodic behavior in families of numerical and affine semigroups via parametric Presburger arithmetic
T Bogart, J Goodrick, K Woods
arXiv preprint arXiv:1911.09136, 2019
22019
Tame topology over definable uniform structures: viscerality and dp-minimality
A Dolich, J Goodrick
arXiv preprint arXiv:1505.06455, 2015
22015
Bounding quantification in parametric expansions of Presburger arithmetic
J Goodrick
Archive for Mathematical Logic 57 (5-6), 577-591, 2018
12018
Characterization of the Second Homology Group of a Stationary Type in a Stable Theory
J Goodrick, B Kim, A Kolesnikov
Proceedings of the 13th Asian Logic Conference, 93-104, 2015
12015
The Schröder-Bernstein property for weakly minimal theories
J Goodrick, MC Laskowski
Israel Journal of Mathematics 188 (1), 91-110, 2012
12012
The system can't perform the operation now. Try again later.
Articles 1–20